MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE SMARTBASE, NARROW; DENTAL IMPLANT, SUPERSTRUCTURE

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE SMARTBASE, NARROW; DENTAL IMPLANT, SUPERSTRUCTURE
Model Number 6534-82N
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information are not applicable as there was no patient involvement.Relevant tests/lab actions are in process.Relevant history is not applicable.Implant and explant dates are not applicable as there was no patient involvement.
 
Event or Problem Description
As per complaint (b)(4), during a review of finished goods in the implant direct distribution center it was discovered that a cap label contained the wrong part number.The part number on the label was printed as 654310u.The part number on the label should have been 6534-82n.

Brand Name
INTERACTIVE SMARTBASE, NARROW
Common Device Name
DENTAL IMPLANT, SUPERSTRUCTURE
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9782082
Report Number3001617766-2020-00590
Device Sequence Number2788128
Product Code NHA
UDI-Device Identifier10841307123217
UDI-Public10841307123217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2024
Device Model Number6534-82N
Device Catalogue Number6534-82N
Device Lot Number153553
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;